Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the equivalence of a ternary quadratic form


Authors: E. H. Hadlock and Amin Muwafi
Journal: Proc. Amer. Math. Soc. 19 (1968), 1167-1168
MSC: Primary 10.16
MathSciNet review: 0231789
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. E. Dickson, Studies in the theory of numbers, Univ. of Chicago Press, Chicago, Ill., 1930, pp. 6-10.
  • [2] -, ibid., Corollary, p. 16; Theorems, 19, 20 and 21, p. 17.
  • [3] B. W. Jones, The regularity of a genus of positive ternary quadratic forms, Trans. Amer. Math. Soc., 33 (1931), 111-124. MR 1501578
  • [4] L. E. Dickson, Modern elementary theory of numbers, Univ. of Chicago Press, Chicago, Ill., 1950; p. 90.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.16

Retrieve articles in all journals with MSC: 10.16


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1968-0231789-4
Article copyright: © Copyright 1968 American Mathematical Society